BibTeX record journals/ejc/Han08

download as .bib file

@article{DBLP:journals/ejc/Han08,
  author       = {Guo{-}Niu Han},
  title        = {Euler-Mahonian triple set-valued statistics on permutations},
  journal      = {Eur. J. Comb.},
  volume       = {29},
  number       = {3},
  pages        = {568--580},
  year         = {2008},
  url          = {https://doi.org/10.1016/j.ejc.2007.05.005},
  doi          = {10.1016/J.EJC.2007.05.005},
  timestamp    = {Sun, 19 Jan 2025 14:01:13 +0100},
  biburl       = {https://dblp.org/rec/journals/ejc/Han08.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}